Alert archive / Ohio / Special Weather Statements in 2016

Special Weather Statement, NWS Wilmington, OH

July 8, 2016Clermont County, Ohio; Bracken County, Kentucky

NWS Wilmington, OH issued this special weather statement at Jul 8, 2016, 12:21 PM EDT for Clermont County, Ohio; Bracken County, Kentucky. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 12:21 PM EDT (16:21 UTC)
Expired
Jul 8, 2016, 1:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH

Counties Bracken County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:40 PM EDTTSTM WND DMG1 Ese Bethel, OHTREE DOWN ALONG E. CHERRY ST. NEAR BETHEL. TIME ESTIMATED BY RADAR.
Jul 8, 12:40 PM EDTTSTM WND DMGBatavia, OHMULTIPLE TREES DOWN IN BATAVIA TWNSHP. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

978 
WWUS81 KILN 081621
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT FRI JUL 8 2016
 
KYZ093-096>098-OHZ078-081700-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-ROBERTSON KY-CLERMONT OH-
1221 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
EASTERN PENDLETON...BRACKEN...ROBERTSON AND CLERMONT COUNTIES UNTIL
100 PM EDT...

AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CINCINNATI TO FALMOUTH...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...MILFORD...FALMOUTH...AMELIA...BETHEL...NEW RICHMOND...
WILLIAMSBURG...TERRACE PARK...BATAVIA...FELICITY...BROOKSVILLE...
WITHAMSVILLE...OWENSVILLE...GOSHEN...NEWTONSVILLE...MENTOR...
MOSCOW...NEVILLE...CALIFORNIA AND CHILO.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3856 8417 3855 8421 3856 8422 3857 8420
      3858 8421 3857 8433 3893 8438 3901 8432
      3918 8430 3920 8428 3923 8429 3924 8399
      3860 8407 3854 8414 3854 8416
TIME...MOT...LOC 1621Z 269DEG 44KT 3914 8453 3863 8429 

$$

HATZOS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 8, 10:32 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 8, 10:32 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1032 AM EDT FRI JUL 8 2016

.SYNOPSIS...
As a cold front pushes towards the region today, scattered showers
and thunderstorms are expected to develop. The front will pass
through the region tonight ushering in drier air for the weekend.
Dry conditions will likely last into the first part of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Remnants of mid mississippi valley MCS moving east across srn
Indiana and North Central Kentucky. MCV over sw Indiana will
continue tracking east...with area of thunderstorms expected to
increase in coverage and intensity as it encounters moderate
instability. These storms will contain gusty winds and a few of
the stronger storms may exceed severe limits for damaging wind
gusts. Have increased pops into likely category across the south
this aftn.

Have adjusted temperatures based on trends and observed cloud
cover. Slight tweak cooler brings max apparent temperature into
the lower and middle 90s. Therefore...have updated the HWO
continuing to highlight possible severe weather but dropped
mention of heat.

Previous discussion...
Complex scenario is setting up for today. A strong H5 s/w will
move from the upper MS valley into the upper Great Lakes, pushing
a cdfnt towards the fa. Models are suggesting that two areas of
convection will develop today. The first will be up across the
Great Lakes. The second, develops along a convergent boundary in
Kentucky. Its this second area that has the better chance to
affect the region today. Went the highest pops, 40 to 50, across
nrn KY into srn OH with the second feature. With dewpoints in the
lower 70s and highs into the 80, CAPES of several thousand J/kg
will be possible. This will help feed the possibility of severe
thunderstorms. Confidence is not as high for the northern half of
the fa. Only went with 20 PoPs in the north, with such an unstable
atmosphere, can't rule something popping up.

Trimmed highs a little, keeping everyone in the upper 80s. This
dropped heat indices into the mid to upper 90s across the south
and lower 90s in the north. Will issue a SPS for the south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
The front is expected to move through the fa tonight. Scattered
storms will be a possibility for the first half of the night until
the front clears the area.

A drier air mass will filter in behind the cold front for
Saturday. While the morning is expected to begin mostly sunny,
clouds will develop for the afternoon, as caa pushes from the
north. A few showers may develop over nrn Ohio and drift towards
central Ohio, but left the forecast dry for now. Highs on
Saturday are forecast to range from the upper 70s in the north to
the mid 80s along the Ohio River.

High pressure building in from the north will provide mostly clear
skies Saturday night. In the clear skies, lows should drop to the
lower 60s. There should be plenty of sunshine Sunday, with highs
building back to 80-85.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
On Monday models continue to diverge on how to handle an upper
level low and how it gets picked back up in the upper level flow.
The GFS tries to ride the low up and over the mid-level ridge
while the ECMWF takes the low underneath the ridge. The CMC also
favors the ECMWF solution. Have continued to keep the forecast in
this direction along with the CMC and ECMWF. Following this
solution has most of the precipitation and cloud shield staying
south of the area late Monday into Tuesday. Tuesday into Wednesday
heights begin to amplify over the region with 500 mb heights over
590 m at times. 850 mb temperatures also rise to near 19 degrees C
by Wednesday. Given the rising heights and thicknesses have nudged
high temperatures up. Thursday into Friday of next week an upper
level low will approach from the west helping to flatten the
ridge.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
mvfr cigs are becoming predominant over the region, occasionally
improving to vfr in some locations this morning. Showers and
thunderstorms are firing along the southern boundary which is not
expected to lift northward and affect kcvg/kluk. However it does
remain possible, particularly at kcvg so a constant monitor for
trends moving into the taf sites will be necessary today.

MVFR cigs will rise to vfr this afternoon and another round of
showers and possibly thunderstorms will accompany the cold front
that is expected to cross the region early tonight and be east of
the Ohio River by daybreak Saturday. The storms that are possible
with the frontal passage should be short-lived and skies will
exhibit a rapid improvement until they are clear by later tonight.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Sites
NEAR TERM...AR/Sites
SHORT TERM...Sites
LONG TERM...Haines
AVIATION...Franks
Hazardous weather outlook, Jul 8, 9:49 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
949 AM EDT FRI JUL 8 2016

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-091400-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
949 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE
MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL
BE POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-091400-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
949 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE MAIN
THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL BE
POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 11:28 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 AM EDT FRI JUL 8 2016

INZ073>075-080-KYZ091-081615-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-BOONE KY-
1128 AM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...DEARBORN...RIPLEY AND NORTHERN BOONE COUNTIES UNTIL
1215 PM EDT...

AT 1128 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF VERSAILLES...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...GUILFORD...
WILMINGTON...MANCHESTER...FRENCH...SUNMAN...HARTFORD...ST. LEON...
HOLTON...DOVER AND FRIENDSHIP.

THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 163 AND 165.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3910 8544 3930 8495 3905 8479 3889 8520
      3892 8520 3891 8539 3891 8544
TIME...MOT...LOC 1528Z 237DEG 36KT 3897 8532

KC
Special weather statement, Jul 8, 11:36 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1136 AM EDT FRI JUL 8 2016

KYZ094-095-081600-
OWEN KY-GRANT KY-
1136 AM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT OWEN AND SOUTHWESTERN GRANT
COUNTIES UNTIL NOON EDT...

AT 1136 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OWENTON...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
OWENTON...CORINTH...MONTEREY...GRATZ AND HARMONY.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 146.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
      3842 8488 3843 8493 3845 8491 3846 8492
      3845 8494 3843 8494 3843 8496 3847 8495
      3849 8499 3852 8498 3851 8503 3864 8478
      3850 8455 3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 1536Z 236DEG 33KT 3847 8491

KC
Special weather statement, Jul 8, 11:50 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1150 AM EDT FRI JUL 8 2016

INZ066-073-074-081630-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-
1150 AM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT DEARBORN...RIPLEY AND SOUTHERN
FRANKLIN COUNTIES UNTIL 1230 PM EDT...

AT 1150 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH
OF NORTH VERNON...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...LAWRENCEBURG...GREENDALE...AURORA...BROOKVILLE...
BRIGHT...HIDDEN VALLEY...VERSAILLES...MILAN...OSGOOD...DILLSBORO...
OLDENBURG...MOORES HILL...GUILFORD...WILMINGTON...LOGAN...
MANCHESTER...SUNMAN...ST.
LEON AND HOLTON.

THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 169.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8544 3927 8530 3937 8529 3942 8498
      3925 8483 3902 8491 3901 8493 3904 8545
TIME...MOT...LOC 1550Z 267DEG 39KT 3916 8557

KC
Local storm report, Jul 8, 12:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1202 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     5 SSW WARSAW            38.71N 84.92W
07/08/2016                   GALLATIN           KY   NWS EMPLOYEE

            A COUPLE TENTS BLOWN OVER AT KENTUCKY SPEEDWAY

&&

KURZ
Special weather statement, Jul 8, 12:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1210 PM EDT FRI JUL 8 2016

KYZ092-093-OHZ077-081645-
CAMPBELL KY-KENTON KY-HAMILTON OH-
1210 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL...KENTON AND
HAMILTON COUNTIES UNTIL 1245 PM EDT...

AT 1210 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CLEVES TO WALTON...MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
ERLANGER...FORT THOMAS...NEWPORT...BLUE ASH...READING...MONTGOMERY...
NORTH COLLEGE HILL...MADEIRA...EDGEWOOD...ALEXANDRIA...ELSMERE...
WYOMING...CHEVIOT...FORT MITCHELL AND VILLA HILLS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 14.
 I-74 IN OHIO BETWEEN MILE MARKERS 6 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 184 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 13.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3930 8470 3922 8432 3893 8435 3883 8450
      3894 8461 3907 8462 3909 8465 3910 8468
      3914 8473 3914 8476 3912 8479 3913 8480
TIME...MOT...LOC 1610Z 252DEG 46KT 3910 8474 3884 8454

HATZOS
Special weather statement, Jul 8, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT FRI JUL 8 2016

KYZ093-096>098-OHZ078-081700-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-ROBERTSON KY-CLERMONT OH-
1221 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
EASTERN PENDLETON...BRACKEN...ROBERTSON AND CLERMONT COUNTIES UNTIL
100 PM EDT...

AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CINCINNATI TO FALMOUTH...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...MILFORD...FALMOUTH...AMELIA...BETHEL...NEW RICHMOND...
WILLIAMSBURG...TERRACE PARK...BATAVIA...FELICITY...BROOKSVILLE...
WITHAMSVILLE...OWENSVILLE...GOSHEN...NEWTONSVILLE...MENTOR...
MOSCOW...NEVILLE...CALIFORNIA AND CHILO.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3856 8417 3855 8421 3856 8422 3857 8420
      3858 8421 3857 8433 3893 8438 3901 8432
      3918 8430 3920 8428 3923 8429 3924 8399
      3860 8407 3854 8414 3854 8416
TIME...MOT...LOC 1621Z 269DEG 44KT 3914 8453 3863 8429

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:10 PM EDTSpecial Weather StatementILNHamilton35 min
Jul 8, 12:22 PM EDTSpecial Weather StatementILNHamilton38 min
Jul 8, 12:35 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton25 min
Jul 8, 12:51 PM EDTAreal Flood AdvisoryILNHamilton114 min
Jul 8, 12:53 PM EDTSpecial Weather StatementILNAdams, Highland37 min
Jul 8, 1:11 PM EDTSpecial Weather StatementILNPike, Scioto34 min
Jul 8, 1:27 PM EDTSevere Thunderstorm WarningILNScioto33 min
Jul 8, 11:13 AM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen47 min
Jul 8, 11:36 AM EDTSpecial Weather StatementILNOwen24 min
Jul 8, 11:48 AM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton26 min
Jul 8, 12:40 PM EDTSpecial Weather StatementILNMason, Robertson35 min
Jul 8, 11:28 AM EDTSpecial Weather StatementILNDearborn, Ripley47 min
Jul 8, 11:50 AM EDTSpecial Weather StatementILNDearborn, Ripley40 min

Nearby

Special Weather Statements in Ohio, 2016Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.